# SDR HALA0600488

- Difficulty date: July 15, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-300
- Aircraft serial: 2531
- Aircraft time: 64,249 hours, 11,632 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: 162000105
- Part serial: 535
- Condition: Malfunctioned
- Location: Elevator Feel
- Part time: 14,686 hours, 2,902 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, EICAS STATUS MSG "ELEV FEEL" DISPLAYED.  ACCOMPLISHED FIM 27-31-00.  DISCONNECTED ELEV FEEL COMPUTER PER MM 27-31-19-024-001 (HAL5897 07/16/06).  REMOVED AND INSTALLED ELEV FEEL COMPUTER PER AMM 27-31-19 UP TO STEP 3F10 COMPLETED INSTALLATION PER AMM 27-31-19 OP AND LEAK CK OK.
